# SDR 07FDEA03894

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340085
- Condition: Corroded
- Location: Zone 600 - Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL OLD REPAIRS OF THE WING TOP SKIN PANEL BETWEEN RIB 9-23 RT WITH NEW CORROSIONS SPOTS.  REPAIR PERFORMED BY BLEND OUT CORROSION, FLAP PEENING REWORKED AREAS IAW EA 6-5720-81120, RAS/BAE/0203/2000 ISSUE A AND RAS/BAE/1409/2004 ISSUE A.
